Please tell me -- does Avastin cause hair loss?
I really, really need some input and advice. My medical team wants me to continue taking Avastin until the end of February, 2009 (I actually had a dose this morning). However, I'm now reading that Avastin causes hair loss, water retention, and mouth sores -- exactly those things that I found the most distressing about chemotherapy!
My clinical response to chemo was very, very good. At surgery, my nodes were sterile, and only ca. 5 mm area of neoplasm was still extant within a large cocoon of necrotic tissue in the breast. I will now go on to six weeks of daily radiation. Whether or not to continue with the Avastin is pretty much a matter of choice.
First of all, does Avastin alone really cause the effects listed above? If so, how common are those effects? How many of you would elect to continue taking the Avastin if you were in my bra?
I really, really need your input. I don't want to take anymore of that CRAP into my body, but DH and doctors are pushing me to continue. DH because he thinks it will help me; the doctors presumably because they sponsor the clinical trial that involves the Avastin (B-40). Yep, I'm still as cynical, paranoid, and distrusting as always.